MAUDE Adverse Event Report: SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE CEMENT -S; BONE CEMENT

SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE CEMENT -S; BONE CEMENT
Catalog Number 07.702.040S
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025 the patient had a orif for a hip fracture with a tfna construct, during the tfna case the operating surgeon elected to utilize traumacem v+ for this particular patient.During normal mixing procedures for the cement, the delivery/mixing container did not dispense cement once the proper mixing instructions were followed.If the lid was opened, the cement was sufficiently mixed and displayed the right consistency when handled.Despite the correct consistency, the cement was unable to be injected into the proper syringes for implantation through the stop-cock device, and thus a 2nd cement package and syringe kit were opened to successfully complete the procedure.There was no surgical delay.The procedure was successfully completed.There was no generation of fragments.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review : product code: 07.702.040s.Lot number : 4f53721.Release to warehouse date : 04.Jun.2024.Expiration date : 31.May.2027.Supplier: (b)(4).Manufacturing site: werk selzach.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRAUMACEM(TM) V+ INJECTABLE CEMENT -S
Common Device Name
BONE CEMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22140046
Report Number8030965-2025-05587
Device Sequence Number12815908
Product Code LOD
UDI-Device Identifier10886982262257
UDI-Public(01)10886982262257(17)270531(10)4F53721
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K170802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.702.040S
Device Lot Number4F53721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown